# SDR SWAA2024090624259

- Difficulty date: August 8, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA INTERCOSTAL BETWEEN STA 294.5 AND STA 285.62 BL 0 HAS A CRACK AROUND FASTENER HOLE. FWD CABIN WET AREA INTERCOSTAL BETWEEN STA 294.5 AND STA 277 BL 0 HAS A CRACK AROUND FASTENER HOLE.<[01] REMOVED AND INSTALLED NEW INTERCOSTAL AT FWD CABIN WET AREA BETWEEN STA 294.5 AND STA 277 BL 0 AS PER AS PER SRM-51-40-02-0G-0 AND DWG#141A5400;[02] VERIFIED STEP 1
